MAUDE Adverse Event Report: ICU MEDICAL, INC., DUBLIN OH MEDEX 3-WAY STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL, INC., DUBLIN OH MEDEX 3-WAY STOPCOCK; STOPCOCK, I.V. SET
Catalog Number MX4311L
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
10 suspect samples was returned for analysis.Functional and visual tests were done, but the reported issue could not be duplicated.The cause of the issue could not be identified.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that when the site was using 2 syringes that were screwed into the stopcock, it suddenly went loose and saline from the syringe fell off from the stopcock.There was patient involvement, but there were no reports of the patient being harmed/injured as a result of the event.

Brand Name
MEDEX 3-WAY STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC., DUBLIN OH
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22457855
Report Number1526863-2025-00076
Device Sequence Number8443428
Product Code FMG
UDI-Device Identifier10351688507761
UDI-Public(01)10351688507761(17)271111(10)6072506
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4311L
Device Lot Number6072506
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE SOLUTION
Patient SexUnknown